Luperi Baglini Lorenzo

Fixed-term Research Fellow B
SSD
MAT/01 - MATHEMATICAL LOGIC
Competition sector
01/A1 - MATHEMATICAL LOGIC, MATHEMATICS EDUCATION AND HISTORY OF MATHEMATICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Additional phone numbers
16173
University email address
Web site

Education

Research

Publications
  • The classical theory of calculus of variations for generalized functions / A. Lecke, L. Luperi Baglini, P. Giordano. - In: ADVANCES IN NONLINEAR ANALYSIS. - ISSN 2191-9496. - 8:1(2019), pp. 779-808.
  • Infinitesimal and infinite numbers as an approach to quantum mechanics / V. Benci, L.L. Baglini, K. Simonov. - In: QUANTUM. - ISSN 2521-327X. - 3(2019).
  • Generalized solutions of variational problems and applications / V. Benci, L. Luperi Baglini, M. Squassina. - In: ADVANCES IN NONLINEAR ANALYSIS. - ISSN 2191-9496. - 9:1(2019), pp. 124-147.
  • Ramsey properties of nonlinear Diophantine equations / M. Di Nasso, L. Luperi Baglini. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 324(2018), pp. 84-117.
  • The category of Colombeau algebras / L. Luperi Baglini, P. Giordano. - In: MONATSHEFTE FÜR MATHEMATIK. - ISSN 0026-9255. - 182:3(2017), pp. 649-674.